# SDR ASAA0956519

- Difficulty date: September 2, 2009
- Submitted: September 5, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38809381
- Condition: Popped
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER HOUSING DELTA P INDICATOR EXTENDED.  REMOVED FILTER ELEMENT NO CONTAMINATION FOUND.  INSTALLED NEW ELEMENT AND REST DELTA P INDICATOR.  RE-INSTALLED AND SECURED LUBE FILTER HOUSING. OPS CHECK GOOD, NO LEAKS NOTED REF MM 49 91 12.  APU OIL ADDED 0.5 QTS.  SEAMC NOTIFIED.
